Hamiltonian reduction in affine principal bundles

dc.contributor.authorBerbel López, Miguel Ángeles-ES
dc.contributor.authorCastrillón López, Marcoes-ES
dc.date.accessioned2026-01-05T08:58:28Z
dc.date.available2026-01-05T08:58:28Z
dc.date.issued2025-12-01es_ES
dc.descriptionArtículos en revistases_ES
dc.description.abstract.es-ES
dc.description.abstractThis paper presents a Hamiltonian reduction procedure for field theo-ries over affine principal bundles introducing a canonical identification todescribe the reduced multisymplectic space without the introduction of aconnection. The main goal is to provide a Hamiltonian analogue of the La-grangian reduction theory developed in [4]. The core of this work lies in thederivation of this canonical identification, the reduced Hamilton–Cartanequations, and a reduced covariant bracket that describes the dynamics. Fi-nally, this theoretical framework is illustrated with a fundamental example:molecular strandsen-GB
dc.description.versioninfo:eu-repo/semantics/publishedVersiones_ES
dc.format.mimetypeapplication/pdfes_ES
dc.identifier.issn1941-4889es_ES
dc.identifier.urihttps://doi.org/10.1142/S2972458925400076es_ES
dc.keywords.es-ES
dc.keywordsAffine principal bundle, bracket, field theories, Hamiltonian, reductionen-GB
dc.language.isoen-GBes_ES
dc.rightses_ES
dc.rights.accessRightsinfo:eu-repo/semantics/restrictedAccesses_ES
dc.rights.holderEMBARGO 12 MESES. SE PUEDE ABRIR EL 9 SEPTIEMBRE 2026es_ES
dc.rights.uries_ES
dc.sourceRevista: Journal of Geometric Mechanics, Periodo: 1, Volumen: 2, Número: 4, Página inicial: 519, Página final: 533es_ES
dc.titleHamiltonian reduction in affine principal bundleses_ES
dc.typeinfo:eu-repo/semantics/articlees_ES

Files

Original bundle

Now showing 1 - 1 of 1
Loading...
Thumbnail Image
Name:
Hamiltonian reduction in affine principal (2).pdf
Size:
452.95 KB
Format:
Adobe Portable Document Format

Collections